Ask a doctor

Restylane and Prednisone?

Can I receive Restalyn if I'm taking Prednisone for a recent allergic reaction to an antibiotic I was taking for pneumonia?

Doctor Answers (5)

Restylane and prednisone

+1

It is ok to have Restylane treatment if you are currently taking prednisone. It is important to disclose any medications you are taking to your physician. I hope this helps, and best of luck to you! 

Web reference: http://www.spaldingplasticsurgery.com/fillers-and-injectable/restylane/

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Restylane and Prednisone

+1

Unless otherwise advised by your physician, there should be no problem with any Restylane or dermal filler injections you're considering.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Restylane and prednisone

+1

There should be no problem with using Restylane while on prednisone. In fact, the prednisone will make you less likely to have swelling the next day. Hope your pneumonia is doing better.

Birmingham Dermatologist
5.0 out of 5 stars 10 reviews

Fillers and prednisone

+1

There are no issues with fillers and prednisone. You should be fine to get your Restylane while taking it.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Restylane and Prednisone

+1

I am not aware of any interaction between Restylane and Prednisone.  I think it would be fine for you to have the Restylane injection while you are taking the Prednisone, but the ultimate decision would be up to your treating physician.  

San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...